# SDR MALA060337

- Difficulty date: May 23, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 22,167 hours, 24,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND FRAME AT FS 686.888 IS DAMAGED AND HAS BEEN REPAIRED IAW MESABA EO#S53152.  REF: EAMS WORK ORDER 213913 TASK 2526.
